Anonymous
Anonymous asked in Pregnancy & ParentingPregnancy · 1 month ago

Could I be pregnant?

My boyfriend and I don’t see each other much. 13 days ago, he wanted to be intimate. I agreed and took the pill before we left. I hadn’t been taking it before then. I have taken my pill every day since then, and we did use a condom as well as he pulled out. Since then I have experienced mucus in my stool, it was even green once, along with gas, bloating, lower abdominal cramps and occasional nausea. I haven’t had my period since then, but it hasn’t been time for it either. What should I do?

Update:

For everyone commenting, I do know how to take birth control pills accurately. I have been on them for almost 5 years and I hadn't been able to get a new pack to start until that day. I have been taking them perfectly since then , same time every day without fail. 

I have been looking around for everyone that said GI tract issue, and the only things that come up are Chrone's and IBS. I'm only 18, are these still possible?

6 Answers

Relevance
  • Anonymous
    1 month ago

    ALL methods of birth control could fail.

    Using birth control INCORRECTLY is one of the main reasons they fail.

    You are not correctly using your birth control pills - so you had no protection from  your pill.  READ and FOLLOW the directions.  They need to be taken DAILY and on a reasonable schedule to be effective.

    You also failed to use the condom correctly.  If the guy pulls out with a condom on - it INCREASES THE CHANCE OF A FAILURE because the condom could slip out of place as the guy hurries to get out before he finishes.  This increases the chance that some sperm could get in.  (It only takes ONE sperm)

    Pulling out is not birth control and does NOT help increase the effectiveness of using the other two methods CORRECTLY.

    Your symptoms sound like a GI track issue.  Something you ate is the more likely problem.  (green poo is usually related to something you ate - not pregnancy)

    Birth control pills can also cause some symptoms that are similar to pregnancy symptoms.  READ the information that comes with the pills to know what the common side effects are.  Taking the pill on a regular schedule usually helps your body adjust and the symptoms usually go away after regular use of the pill for two to three months.

    When it has been 21 days after sex - then you can take a pregnancy test.  If you follow the directions - the test should be accurate.  

    One last thing - your symptoms probably are NOT pregnancy symptoms.  Pregnancy hormones cause pregnancy symptoms and if the hormones don't show up on  a test, then it is too soon for pregnancy hormones to be the cause of your symptoms.  That doesn't mean you are not pregnant.  It just means your current symptoms are not related to a possible pregnancy.  

    • Commenter avatarLog in to reply to the answers
  • Anonymous
    1 month ago

    Why the **** do yall btiches keep coming on here to ask if yall pregnant???? How da muthafuckin am I supposed to know *****!???  take yo stupid *** to the ****** doctor! 

    • Commenter avatarLog in to reply to the answers
  • 1 month ago

    Get a grip.  The important data you forgot to mention is when your period is due. The good news is that you used a condom. They are about 98% effective.  The chances of you getting pregnant are basically zero. 

    Birth control pills aren't like aspirin.  You don't jus take them on and off.  It takes at least a week of daily doses for them to be effective.  If you start the pill in the middle of your cycle, it will really mess things ups.  Your symptoms are not pregnancy. It sounds more like a GI tract upset.  

    If your period doesn't come during your "off" week with the pill, take a home pregnancy test and or call your ob/gyn and go in for a test.  It would be good for your to review how to use your pills effectively, whether you'd be better off with another form of birth control, and how conception happens as well. 

    • Commenter avatarLog in to reply to the answers
  • helene
    Lv 7
    1 month ago

    Your chances of pregnancy are smaller than this:

    .

    • Commenter avatarLog in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Anonymous
    1 month ago

    < and took the pill before we left >

     

    What does that mean?  Is this a standard BC pill?  Yes, you could easily be pregnant.  Wait till your period is actually late, wait several days and then take a home pregnancy pill.  Read up on how birth control pills need to be taken.  

     

    If you took Plan B, it's 95% effective so again, yes, you could be pregnant.  Pulling out and using a condom reduces the chances likely significantly but doesn't make them zero.

    • Commenter avatarLog in to reply to the answers
  • God
    Lv 7
    1 month ago

    Condoms are all you need.  You're fine.

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.